Bombieri's theorem in short intervals
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 4, p. 529-539
@article{ASNSP_1984_4_11_4_529_0,
     author = {Perelli, Alberto and Pintz, Janos and Salerno, Saverio},
     title = {Bombieri's theorem in short intervals},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {4},
     year = {1984},
     pages = {529-539},
     zbl = {0579.10019},
     mrnumber = {808422},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_4_529_0}
}
Perelli, A.; Pintz, J.; Salerno, S. Bombieri's theorem in short intervals. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 4, pp. 529-539. http://www.numdam.org/item/ASNSP_1984_4_11_4_529_0/

[1] E. Bombieri, Le Grand Crible dans la Théorie Analytique des Nombres, Astérisque, no. 18 (1974). | MR 891718 | Zbl 0292.10035

[2] H. Davenport, Multiplicative Number Theory, II edition, Springer-Verlag, 1980. | MR 606931 | Zbl 0453.10002

[3] P.X. Gallagher, Bombieri's mean value theorem, Mathematika, 15 (1968), pp. 1-6. | MR 237442 | Zbl 0174.08103

[4] D.R. Heath-Brown, Prime numbers in short intervals and a generalized Vaughan identity, Canad. J. Math., 34 (1982), pp. 1365-1377. | MR 678676 | Zbl 0478.10024

[5] D.R. Heath-Brown, Sieve identities and gaps between primes, Astérisque, no. 94 (1982), pp. 61-65. | Zbl 0502.10029

[6] M.N. Huxley - H. Iwaniec, Bombieri's theorem in short intervals, Mathematika, 22 (1975), pp. 188-194. | MR 389790 | Zbl 0317.10048

[7] M. Jutila, A. statistical density theorem for L-functions with applications, Acta Arith., 16 (1969), pp. 207-216. | MR 252336 | Zbl 0185.10901

[8] A.F. Lavrik, An approximate functional equation for the Dirichlet L-functions, Trans. Moscow Math. Soc., 18 (1968), pp. 101-115. | MR 236126 | Zbl 0195.33301

[9] H.L. Montgomery, Topics in Multiplicative Number Theory, Springer L.N. no. 227 (1971). | MR 337847 | Zbl 0216.03501

[10] Y. Motohashi, On a mean value theorem for the remainder term in the prime number theorem for short arithmetical progressions, Proc. Japan Acad. Ser A Math. Sci., 47 (1971), pp. 653-657. | MR 304329 | Zbl 0246.10027

[11] K. Prachar, Primzahtverteitung, Springer-Verlag (1957). | MR 87685 | Zbl 0080.25901

[12] S.J. Ricci, Mean-values theorems for primes in short intervals, Proc. London Math. Soc., (3) 37 (1978), pp. 230-242. | MR 507605 | Zbl 0399.10043

[13] R.C. Vaughan, Mean value theorems in prime number theory, J. London Math. Soc., (2) 10 (1975), pp. 153-162. | MR 376567 | Zbl 0314.10028

[14] R.C. Vaughan, An elementary method in prime number theory, Acta Arith., 37 (1980), pp. 111-115. | MR 598869 | Zbl 0448.10037